# SDR 200725308

- Difficulty date: September 8, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N240DS
- Make and model: Saab 340B
- Aircraft serial: 340B240
- Aircraft time: 25,824 hours, 25,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 1597918288
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN INOP AT ROW 8A.  REMOVED AND REPLACED EPS 22, 23, AND 20LN IAW MM.  PERFORMED OPERATIONAL CHECK AND FOUND WORKING PROPERLY.  FOUND PINS PUSHED BACK IN CONNECTOR FOR THE SIGN.  REINSTALLED PINS IN CONNECTOR.
